# SDR XNOA1199

- Difficulty date: September 15, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- System (JASC): 3242 · Brake
- Part: Seal
- Condition: Damaged
- Location: Rt Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

ON TAXI, RIGHT BRAKES GRABBED, PULLING PLANE TO RIGHT.  REMOVED NR 3 MWA FOR INSP.  FOUND SNAP RING SEAL, SEAL SPACER DAMAGED.  REMOVED AND REPLACED SNAP RING SEAL, SPACER AND BEARINGS ASSY.  ANTI-SKID TEST OK PER MM REF 32-42-00.
